# SDR SWAA090392

- Difficulty date: January 16, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 5,050 hours, 3,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HC2 CHECK, FOUND R1 DOOR SIDE WALL EMERGENCY EXIT LIGHT LENS MISSING.  INSTALLED LENS PER MM.
